MAUDE Adverse Event Report: MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER

MEDTRONIC, INC INTRAKIT; INTRODUCER, CATHETER
Catalog Number INT6F11C1
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/18/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Report originally submitted on (b)(6) 2017 during an outage with fda.Resubmitting as acknowledgments were not received.
 
Event or Problem Description
The physician was using an intrakit device, right arm access was applied.It is reported that when removing the dilator from the sheath while in the patient, the hub of the dilator broke off.The wire was removed separately, not at the same time as the dilator.The physician had to pull device out and press on the artery.No injury reported.
 
Additional Manufacturer Narrative
Product analysis summary: visual inspection on the introducer sheath exhibited no noticeable defects.The broken dilator tubing and the hub were taped to the pouch as received.The dilator tubing was broken at the edge of the hub.Actual physical measurements for outer and inner diameter of the dilator met specification indicating wall thickness is not a contributor to the event.Actual physical measurement of the introducer sheaths met specifications.Additional information: the physician took the sheath out in one piece.No instruments were used to remove the sheath.If information is provided in the future, a supplemental report will be issued.

Brand Name
INTRAKIT
Common Device Name
INTRODUCER, CATHETER
Manufacturer (Section D)
MEDTRONIC, INC
37a cherry hill dr
danvers MA 01923
MDR Report Key6961776
Report Number1220452-2017-00095
Device Sequence Number719081
Product Code DYB
UDI-Device Identifier20643169712236
UDI-Public20643169712236
Combination Product (Y/N)N
Initial Reporter CountrySF
PMA/510(K) Number
K162097
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/05/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date10/17/2019
Device Catalogue NumberINT6F11C1
Device Lot Number2016105166
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/03/2017
Initial Date Received by Manufacturer 08/18/2017
Supplement Date Received by Manufacturer12/07/2017
Initial Report FDA Received Date10/19/2017
Supplement Report FDA Received Date01/05/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1